Record number :
2612046
Title of article :
Acute Coronary Syndrome Manifesting asan Adverse Effect of All-trans-Retinoic Acid inAcute Promyelocytic Leukemia: A Case Report with Review ofthe Literature and a Spotlight on Management
Author/Authors :
Bhat, GitaR. Department of Medical Oncology - Kidwai Memorial Institute of Oncology - Dr. M. H. Marigowda Road - Hombegowda Nagar - Bengaluru - Karnataka 560030, India , GovindBabu, K Department of Medical Oncology - Kidwai Memorial Institute of Oncology - Dr. M. H. Marigowda Road - Hombegowda Nagar - Bengaluru - Karnataka 560030, India , Lokesh, K.N. Department of Medical Oncology - Kidwai Memorial Institute of Oncology - Dr. M. H. Marigowda Road - Hombegowda Nagar - Bengaluru - Karnataka 560030, India , SureshBabu, M.C. Department of Medical Oncology - Kidwai Memorial Institute of Oncology - Dr. M. H. Marigowda Road - Hombegowda Nagar - Bengaluru - Karnataka 560030, India
Pages :
10
From page :
1
To page :
10
Abstract :
Acute promyelocytic leukemia is characterized by t(15;17). This leads to the formation of PML/RAR𝛼which blocksthedifferentiationofblastsatthestageofpromyelocytes.Thisisreversedbyall-trans-retinoic acid (ATRA), a vitamin A derivative.Acute myocardial ischemia is a rare side effect of ATRA.Case Report.We report a case of acute coronary syndrome manifesting asan adverse effect of ATRA in a lady with APL who had no other risk factors for cardiovascular disease.Conclusions.We emphasizethe need for high index of suspicion for the diagnosis of this entity. In the light of this case, the rare instances of ATRA associatedacute myocardial ischemia recorded in the literature and the options available for treatment of acute promyelocytic leukemia sansATRA have been reviewed.
Keywords :
Acute Coronary Syndrome Manifesting , Adverse Effect , All-trans-Retinoic Acid , Acute Promyelocytic Leukemia , Spotlight on Management , ATRA , Acute promyelocytic leukemia (APL
Journal title :
Case Reports in Oncological Medicine
Serial Year :
2016
Full Text URL :
Link To Document :
بازگشت